# SDR ASAA2017011519392

- Difficulty date: January 15, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 44,901 hours, 14,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHTING TRACK AT ROW 12DEF SIDE MISSING. GROUNDED - YES. INSTALLED NEW TRACK LT AT ROW 12DEF. OK FOR SERVICE.
